MathSciNet Relay Station
MathSciNet bibliographic data
MR1415025 60G44 (31B05 60E15 60G46)
Bañuelos, Rodrigo; Wang, Gang Orthogonal martingales under differential subordination and applications to Riesz transforms. Illinois J. Math. 40 (1996), no. 4, 678–691.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement